MathSciNet Relay Station
MathSciNet bibliographic data
MR171176 (30 #1407) 46.65 (17.00)
Topping, David M. Jordan algebras of self-adjoint operators. Bull. Amer. Math. Soc. 71 1965 160–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement